| Model Number |
470298-11 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stapler 45 instrument was broken and did not work.No known impact or patient consequence was reported.Intuitive followed up and obtained additional information.The or tags these instruments as broken and needing to be replaced.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.The reported issue with the instrument could not be replicated nor confirmed.Visual inspection displayed no signs of physical damage.The stapler was tested in-house, and the instrument initialized, clamped, fired, and unclamped without any issues.The instrument fired successfully twice using two blue 45 endowrist reloads.The cut-line appeared smooth and consistent with no jagged edges or tearing observed.All staples were deployed an correctly formed into the proper b-shape.The instrument passed the recognition and engagement tests on 3 of 3 attempts.The instrument moved intuitively with full range of motion in all directions.The grips opened and closed properly.The instrument attached to and removed from the arm without any issues on multiple attempts.The instrument was returned unused.No logs are unavailable due to the instrument was returned unused.The instrument was fully functional.There was no problem detected.Issues related to instrument errors or complications using product may be related to misuse of the product and recognition issues.
Event or Problem Description
Refer to h11 for follow-up information.